| Catalog Number |
14-525029 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that during a surgery, two lineum final driver tips fractured.There was no patient or procedural impact.This is report one of two for this event.
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h4 and h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is fracture.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for lineum driver for the failure of tip fracture.This device is used for treatment.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument leading to the fracture of the device.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2025-00374.
Event or Problem Description